# SDR ARWA20061004

- Difficulty date: October 25, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 80,439 hours, 25,732 cycles
- Engine: Ge CFM567B24
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Hyd Transmitter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LOST ALL HYDRAULIC PRESSURE DURING TAXI. REPAIR WIRE ON HYDRAULIC PRESSURE TRANSMITTER IAW MM 20-51-00; OPERATIONAL CHECK NORMAL IAW MM 20-00-00.
